# SDR UPS08851451

- Difficulty date: January 2, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fs 660-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FLOORBOARD LT OUTBD STA 660-760 HAS DAMAGED INSERT.  REMOVED, FABRICATED, AND INSTALLED MAIN CABIN FLOORBOARD AT STA LT OUTBD 660-760 REF E0 DC8-5320-9691-C.
